메뉴 건너뛰기




Volumn 174, Issue 1, 1996, Pages 269-276

Braid commutators and Vassiliev invariants

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001717969     PISSN: 00308730     EISSN: None     Source Type: Journal    
DOI: 10.2140/pjm.1996.174.269     Document Type: Article
Times cited : (49)

References (15)
  • 1
    • 0000970787 scopus 로고
    • On the vassiliev knot invariants
    • D. Bar-Natan, On the Vassiliev knot invariants, Topology, 34 (1995), 423-472.
    • (1995) Topology , vol.34 , pp. 423-472
    • Bar-Natan, D.1
  • 2
    • 84967756664 scopus 로고
    • New points of view in knot theory
    • J.S. Birman, New points of view in knot theory, Amer. Math. Soc. Bull., 28, No. 2 (1993).
    • (1993) Amer. Math. Soc. Bull. , vol.28 , Issue.2
    • Birman, J.S.1
  • 3
    • 0002071708 scopus 로고
    • Knot polynomials and Vassiliev's invariants
    • J.S. Birman and X.-S. Lin, Knot polynomials and Vassiliev's invariants, Inventiones mathematicae, 111 (1993), 225-270.
    • (1993) Inventiones Mathematicae , vol.111 , pp. 225-270
    • Birman, J.S.1    Lin, X.-S.2
  • 4
    • 84972582198 scopus 로고
    • Studying links via closed braids III: Classifying links which are closed 3-braids
    • J.S. Birman and W.W. Menasco, Studying links via closed braids III: classifying links which are closed 3-braids, Pacific J. Math., 161 (1993), 25-113.
    • (1993) Pacific J. Math. , vol.161 , pp. 25-113
    • Birman, J.S.1    Menasco, W.W.2
  • 5
    • 0001419841 scopus 로고
    • Pure braid groups and products of free groups
    • M. Falk and R. Randell, Pure braid groups and products of free groups, Contemporary Mathematics, 78 (1988), 217-228.
    • (1988) Contemporary Mathematics , vol.78 , pp. 217-228
    • Falk, M.1    Randell, R.2
  • 6
    • 0012093591 scopus 로고
    • A new form of the conway-jones polynomial of oriented links
    • (O. Viro, Editor), Amer. Math. Soc., Providence
    • M.N. Gusarov, A new form of the Conway-Jones polynomial of oriented links, in "Topology of Manifolds and Varieties" (O. Viro, Editor), Amer. Math. Soc., Providence 1994, 167-172.
    • (1994) Topology of Manifolds and Varieties , pp. 167-172
    • Gusarov, M.N.1
  • 7
    • 0000489036 scopus 로고
    • On n-eguivalence of knots and invariants of finite degree
    • (O. Viro, Editor), Amer. Math. Soc., Providence
    • _, On n-eguivalence of knots and invariants of finite degree, in "Topology of Manifolds and Varieties" (O. Viro, Editor), Amer. Math. Soc., Providence 1994, 173-192.
    • (1994) Topology of Manifolds and Varieties , pp. 173-192
  • 9
    • 0039994985 scopus 로고
    • Finite-type link invariants of 3-manifolds
    • _, Finite-type link invariants of 3-manifolds, Topology, 33 (1994).
    • (1994) Topology , vol.33
  • 11
    • 0001863476 scopus 로고
    • Closed incompressible surfaces in alternating knot and link complements
    • W.W. Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology, 23 (1984), 37-44.
    • (1984) Topology , vol.23 , pp. 37-44
    • Menasco, W.W.1
  • 12
    • 0542399962 scopus 로고
    • Jones polynomials and classical conjectures in knot theory
    • K. Murasugi, Jones polynomials and classical conjectures in knot theory, Topology, 26 (1987), 187-194.
    • (1987) Topology , vol.26 , pp. 187-194
    • Murasugi, K.1
  • 13
    • 84966252625 scopus 로고
    • Vassiliev invariants and similarity of knots
    • Y. Ohyama, Vassiliev invariants and similarity of knots, Amer. Math. Soc Proc., 123 (1995), 287-291.
    • (1995) Amer. Math. Soc Proc. , vol.123 , pp. 287-291
    • Ohyama, Y.1
  • 14
    • 85033759187 scopus 로고    scopus 로고
    • Finite-type invariants of knots, links, and graphs
    • to appear
    • T. Stanford, Finite-type invariants of knots, links, and graphs, to appear in Topology.
    • Topology
    • Stanford, T.1
  • 15
    • 0001799506 scopus 로고
    • Cohomology of knot spaces
    • Theory of Singularities and Its Applications (ed. V.I. Arnold), AMS
    • V. A. Vassiliev, Cohomology of knot spaces, in Theory of Singularities and Its Applications (ed. V.I. Arnold), Advances in Soviet Mathematics, Vol. 1, AMS, 1990.
    • (1990) Advances in Soviet Mathematics , vol.1
    • Vassiliev, V.A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.